Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 71, Number 3

Global existence and asymptotic behaviour of solutions for a class of fourth order strongly damped nonlinear wave equations
Xu Runzhang and Yang Yanbing.
Quart. Appl. Math. 71 (2013), 401-415
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112820
A nonlinear model describing a short wave–long wave interaction in a viscoelastic medium
Paulo Amorim and João Paulo Dias.
Quart. Appl. Math. 71 (2013), 417-432
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112821
Boundary layers for self-similar viscous approximations of nonlinear hyperbolic systems
Cleopatra Christoforou and Laura V. Spinolo.
Quart. Appl. Math. 71 (2013), 433-453
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112822
Steady periodic waves bifurcating for fixed-depth rotational flows
David Henry.
Quart. Appl. Math. 71 (2013), 455-487
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112823
Asymptotic profile of a linearized Navier-Stokes flow past a rotating body
Mads Kyed.
Quart. Appl. Math. 71 (2013), 489-500
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112824
Continuous dependence on the reaction terms in porous convection with surface reactions
Nicola L. Scott and B. Straughan.
Quart. Appl. Math. 71 (2013), 501-508
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112825
Exact solutions to the Riemann problem for compressible isothermal Euler equations for two-phase flows with and without phase transition
Maren Hantke, Wolfgang Dreyer and Gerald Warnecke.
Quart. Appl. Math. 71 (2013), 509-540
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112826
Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip
C. Y. Chan and P. Tragoonsirisak.
Quart. Appl. Math. 71 (2013), 541-548
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112827
On three methods for analytic Laplace inversion in the framework of Brownian motion and their excursions
Michael Schröder.
Quart. Appl. Math. 71 (2013), 549-572
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112828
Elementary exact evaluation of infinite integrals of the product of several spherical Bessel functions, power and exponential
V. I. Fabrikant.
Quart. Appl. Math. 71 (2013), 573-581
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112829
Prandtl-Meyer reflection for supersonic flow past a solid ramp
Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman.
Quart. Appl. Math. 71 (2013), 583-600
Abstract, references and article information
Full-text PDF
MathSciNet review: 3112830

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website